| Model Number |
MMT-523LNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that sometimes rewind feature of insulin pump did not work and they would not rewind all the way and they had to redo process again.Customer stated that the insulin pump had crack on battery area.Customer stated that the batteries lasted 6 days when they putting new battery.Customer stated that they were off from insulin pump for more than six months.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.